# SDR DALA2025120208807

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 83,017 hours, 35,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L4 DOOR WILL NOT ARM.   REMOVED DEBRIS & SECURED GIRT BAR SENSORS IAW AMM 52-11. (7788614)
